# SDR ASAA2022031037676

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,316 hours, 15,547 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREVIOUS LOG 60309274 AFTER MEL APPLIED, ON SECOND PREFLIGHT CK, AIR CONDITIONING BLEED AIR VALVE RIGHT POPPED AGAIN. GROUNDED - YES. ON THE #2 ENGINE, REMOVED CONNECTOR DP1102 FROM BLEED AIR REGULATOR AND C/B STILL POPS. REMOVED CONNECTOR DP1104 AT PYLON AND C/N REMAINS CLOSED. REMOVED AND REPLACED MW0311 HARNESS REF B737-800 AMM 73-21-06/401. 4 C/B'S OPENED, TAGGED, AND RESET. RESET AIR CONDITIONING BLEED AIR VALVE RIGHT. C/B NO LONGER POPS.
